MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 6MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 6MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036126200
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During visual inspection, the main coil was found severely tangled, stretched and kinked/bent.The suture of the coil and the main coil junction were broken.Functional testing could not be performed since the main coil was not returned.In case of this complaint, the main coil was tangled, kinked/bent and stretched (suture was damage) and this may have caused friction in the introducer sheath which would have caused friction in the catheter; therefore, an assignable cause of procedural factor was assigned to the as analyzed issue main coil broken/fractured inside patient, since the analyzed issue appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the direction for use (dfu), but performance was limited due to procedural or anatomical factors during use.
 
Event or Problem Description
Analysis of the returned device found that the coil was broken/fractured.There were no clinical consequences to the patient reported as a result of this event.

Brand Name
TARGET XL 360 SOFT 6MM X 20CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8651751
Report Number3008881809-2019-00148
Device Sequence Number2129879
Product Code HCG
UDI-Device Identifier07613327004625
UDI-Public07613327004625
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/12/2021
Device Catalogue NumberM0036126200
Device Lot Number20522184
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2019
Initial Report FDA Received Date05/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient Weight75